MathSciNet Relay Station
MathSciNet bibliographic data
MR2680073 35J10 (60H30)
Hess-Green, Rachel; Pinsky, Ross G. A probabilistic approach to the Liouville property for Schrödinger operators with an application to infinite configurations of balls. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4487–4496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement